# SDR SWIA200211659

- Difficulty date: December 28, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 17,151 hours, 24,204 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Part serial: 731
- Condition: Frozen
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM FROZE IN FLIGHT AT 24,000 FT -31C DEGREES.  AFTER DESCENDING TO ABOUT 12,000 FT WITH OAT AT -5C DEGREES IT RETURNED TO NORMAL.  REMOVED AND REPLACED LEFT AND RIGHT ELEVATOR TRIM ACTUATORS IAW MM 27-32-02.  CABLES TENSIONED IAW MM 27-00-01.  OPS CHECK GOOD.
